# SDR 20001004AP002

- Difficulty date: June 23, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N232TA
- Make and model: Boeing 737296
- Aircraft serial: 22277
- System (JASC): 2730 · Elevator Control System
- Part: Control Box
- Part number: 2588810903
- Part serial: 0880275
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SAL-MIA - FLT TA314 - DURING CRUISE, THE AIRCRAFT HAD PITCH OSCILLATIONS WITH AUTOPILOT ENGATED, DUE THIS SITUATION THE AIRCRAFT RETURNED TO SAL AIRPORT.  AFTER UNEVENTFUL LANDING MAINTENANCE TECHNICIANS PERFORMED COMPLETE INSPECTION OF THE ELEVATOR SYSTEM AND WAS FOUND NORMAL.  REMOVED AND REPLACED AUTOPILOT ACCESSORY UNIT AND PITCH CONTROL CHANNEL AS PER AM 22-12-01.  OPERATIONAL TEST WITH NORMAL RESULTS.  FLIGHT TEST WAS PERFORMED WITH NORMAL RESULTS.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
